# SDR SIMA200902602

- Difficulty date: January 21, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 9,778 hours, 8,842 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3458 MAINTENANCE REPORTED A ELECTRICAL BURNING ODOR IN THE GALLEY AREA.  AIRCRAFT REMOVED FOR SERVICE.  REMOVED AND REPLACED COFFEEMAKER IAW ETN EM-25-010R1.  NO DEFECTS OR ODORS NOTED.  REMOVED AND REPLACED BALLAST NR RT8439-234 IAW AMM 33-21-04.  OPERATION CHECKS GOOD FOR GALLEY LIGHTS.  NO DEFECTS OR ODORS NOTED.  AIRCRAFT RETURNED TO SERVICE.
